# SDR 39LA2013111514

- Difficulty date: November 15, 2013
- Submitted: November 15, 2013
- Operation: Air carrier
- Aircraft: N902R
- Make and model: Snias SA330J
- Aircraft serial: 1637
- Aircraft time: 8,536 hours, 14,435 cycles
- Engine: Tmeca TURMO4C
- System (JASC): 5345 · Fuselage, Equipment Attach Fittings
- Part: Doubler
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MOORING RING EXTERNAL DOUBLER RT FUSELAGE FS 6815 FOUND TO BE CORRODED.  REPAIRED DOUBLER BY ADDING A REPAIR DOUBLER IAW STS EA 10-2013-124.
